Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 36, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jul 29, 2015, 2:54 AM CDT for Appanoose County, Wayne County, Iowa. It took effect at Jul 29, 2015, 5:56 AM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 2:54 AM CDT (07:54 UTC)
- In effect from
- Jul 29, 2015, 5:56 AM CDT
- Expired
- Jul 30, 2015, 12:36 PM CDT
- In force
- 31 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Appanoose County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 112 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Chariton River near Promise City (PRMI4). The gauge peaked at 23.96 ft at Jul 29, 2015, 1:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06903700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
067
WGUS43 KDMX 290754
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
254 AM CDT WED JUL 29 2015
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...South
Fork Chariton River...
Affecting the following counties in Iowa...Appanoose...Wayne
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC007-185-300754-
/O.NEW.KDMX.FL.W.0036.150729T1056Z-150730T1736Z/
/PRMI4.1.ER.150729T1056Z.150729T1200Z.150729T1736Z.NO/
254 AM CDT WED JUL 29 2015
...Flood Warning in effect until midday today...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The South Fork Chariton River near Promise City...or From Jackson
Creek near Corydon...to Rathbun Reservoir.
* Until midday today.
* At 1:45 AM Wednesday the stage was 19.4 feet...or 5.6 feet below
Flood Stage.
* Flood Stage is 25.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to
26.4 feet...or 1.4 feet above Flood Stage...this morning. Go below
Flood Stage midday today.
* Impact...At 26.0 feet...The south approach to the 200th Street
bridge overflows.
&&
LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
4078 9328 4081 9328
$$3 follow-up statements
063
WGUS83 KDMX 291324
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
824 AM CDT WED JUL 29 2015
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Fork Chariton River...
Affecting the following counties in Iowa...Appanoose...Wayne
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC007-185-301324-
/O.EXT.KDMX.FL.W.0036.000000T0000Z-150731T0052Z/
/PRMI4.1.ER.150729T1619Z.150729T1800Z.150730T0052Z.NO/
824 AM CDT WED JUL 29 2015
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The South Fork Chariton River near Promise City...or From Jackson
Creek near Corydon...to Rathbun Reservoir.
* Until this evening.
* At 7:45 AM Wednesday the stage was 22.0 feet...or 3.0 feet below
Flood Stage.
* Flood Stage is 25.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage midday today. Continue rising to
26.4 feet...or 1.4 feet above Flood Stage...this afternoon. Go
below Flood Stage this evening.
* Impact...At 26.0 feet...The south approach to the 200th Street
bridge overflows.
&&
LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
4078 9328 4081 9328
$$469
WGUS83 KDMX 291408
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
908 AM CDT WED JUL 29 2015
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Fork Chariton River...
Affecting the following counties in Iowa...Appanoose...Wayne
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC007-185-301408-
/O.EXT.KDMX.FL.W.0036.000000T0000Z-150730T2100Z/
/PRMI4.1.ER.150729T1716Z.150729T1800Z.150729T2100Z.NO/
908 AM CDT WED JUL 29 2015
...Flood Warning now in effect until late this afternoon...
The Flood Warning continues for
The South Fork Chariton River near Promise City...or From Jackson
Creek near Corydon...to Rathbun Reservoir.
* Until late this afternoon.
* At 8:45 AM Wednesday the stage was 22.6 feet...or 2.4 feet below
Flood Stage.
* Flood Stage is 25.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage midday today. Continue rising to
25.5 feet...or 0.5 feet above Flood Stage...this afternoon. Go
below Flood Stage late this afternoon.
* Impact...At 24.0 feet...Water threatens the south approach to the
200th Street bridge and nears the underside of the bridge itself.
&&
LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
4078 9328 4081 9328
$$250
WGUS83 KDMX 291926
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
226 PM CDT WED JUL 29 2015
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...South Fork Chariton River...
Affecting the following counties in Iowa...Appanoose...Wayne
.Although last night/s heavy rainfall led to rises along the South
Fork Chariton River...the river is no longer expected to rise to
flood stage.
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC007-185-291956-
/O.CAN.KDMX.FL.W.0036.000000T0000Z-150730T2100Z/
/PRMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
226 PM CDT WED JUL 29 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The South Fork Chariton River near Promise City...or From Jackson
Creek near Corydon...to Rathbun Reservoir.
* At 1:45 PM Wednesday the stage was 23.9 feet...or 1.1 feet below
Flood Stage.
* Forecast...crest below Flood Stage with a stage of 24.1 feet...or
0.9 feet below Flood Stage...this evening.
* Impact...At 24.0 feet...Water threatens the south approach to the
200th Street bridge and nears the underside of the bridge itself.
&&
LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
4078 9328 4081 9328
$$
ZoggWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 29, 12:42 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 29, 12:42 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1242 AM CDT WED JUL 29 2015 .SHORT TERM /TONIGHT/... ISSUED AT 351 PM CDT TUE JUL 28 2015 CONCERN FOR PERIOD CONTINUES TO BE PRECIPITATION TRENDS. REMNANT PRECIPITATION WILL PERSIST AHEAD OF 700MB WARM NOSE...WITH INCREASING CHANCES AS BOUNDARY BEGINS TO PUSH SOUTHEAST INTO IOWA. CONCERN WILL BE IF MORE ROBUST CONVECTION CAN DEVELOP GENERALLY SOUTH OF THIS ONGOING PRECIPITATION. SPC MESO ANALYSIS INDICATES GOOD INSTABILITY BUT GIVEN CLOUD COVER AND LACK OF DEVELOPMENT...CONVECTIVE THREAT WILL BE TOWARDS LATE AFTERNOON HOURS. STORMS WHICH DEVELOP WILL HAVE SUFFICIENT INSTABILITY AND STRONG SHEAR TO ALLOW FOR PERSISTENCE AND HAIL AND STRONG WINDS WILL BE THE MAIN THREAT...THOUGH CANNOT RULE OUT TORNADIC THREAT. MAIN CONCERN WILL BE WITH HEAVY RAIN POTENTIAL ACROSS THE AREA. EXPECT PRECIPITATION TO EXPAND AS FRONTAL BOUNDARY PUSHES INTO AREA. HAVE GENERALLY FAVORED HIGH RES MODEL TIMING AND PLACEMENT...GENERALLY BEFORE 06Z AND PUSHING SOUTHEAST. EXPECT SYSTEM TO BE FAIRLY PROGRESSIVE AS BOUNDARY PUSHES THROUGH. HOWEVER...EXPECT STORMS TO BE EFFICIENT RAINFALL PRODUCERS...WITH PWAT VALUES VERY NEAR 2 INCHES AND GOOD WARM CLOUD DEPTH. GIVEN PREVIOUS DAYS HEAVY RAINFALL AND CURRENT RAINFALL TRENDS ACROSS CENTRAL IOWA...HAVE ISSUED FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND SOUTHERN CWA. HAVE ISSUED THROUGH 12Z...THOUGH EXPECT EARLY CANCELLATION BEHIND FRONT. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... ISSUED AT 351 PM CDT TUE JUL 28 2015 WEDNESDAY 12Z THROUGH SATURDAY 12Z...SHAPES UP TO BE A VERY QUIET PERIOD WITH SURFACE HIGH PRESSURE AND NORTHWEST FLOW ALOFT SETTING IN WEDNESDAY AND DOMINATING THROUGH THE END OF THE WORK WEEK AND INTO SATURDAY. TEMPERATURES WILL BE SEASONABLE...IN THE MID TO UPPER 80S AND SOME LOW 90S. THURSDAY APPEARS TO BE THE BEST CHANCE FOR A FEW LOW 90S WITH MODEL SOUNDINGS DEPICTING THE BEST MIXING...TO ABOVE 850MB...BETWEEN NOW AND THE WEEKEND. SATURDAY 12Z THROUGH TUESDAY...WHILE NORTHWEST FLOW WILL REMAIN IN PLACE THROUGH THE PERIOD...KEEPING TEMPERATURES SEASONABLE TO SEASONABLY COOL...CHANCES FOR SHOWERS AND THUNDER RETURN TO THE REGION THANKS TO A COUPLE SUCCESSIVE SHORTWAVES. GFS/ECMWF ARE GENERALLY IN GOOD AGREEMENT ON TIMING OF THE SHORTWAVES...BUT DISAGREE ON PLACEMENT. THEREFORE...HAVE KEPT WIDESPREAD LOW END POPS SATURDAY NIGHT THROUGH TUESDAY. THE STRONGEST SHORTWAVE APPEARS TO BE SUNDAY EVENING INTO MONDAY AS A COLD FRONT PUSHES THROUGH...BUT IS DEPICTED STRONGEST BY THE GFS VERSUS THE ECMWF WHICH ONLY HINTS AT THE COLD FRONT. MODELS DIGRESS FURTHER BEYOND MONDAY WITH THE GFS TRYING TO BUILD IN AN UPPER LEVEL TROUGH ACROSS THE GREAT LAKES WHILE THE ECMWF STICKS TO THE STATUS QUO WITH CONTINUED NORTHWEST FLOW AND SOME FLATTENING OF THE FLOW. && .AVIATION...29/06Z ISSUED AT 1239 AM CDT WED JUL 29 2015 HIGH CONFIDENCE IN VFR CONDITIONS AT KFOD/KMCW/KALO/KDSM. SKIES SHOULD CLEAR OVERNIGHT AT KFOD/KMCW WITH ISOLATED SHOWERS ENDING SOON AT KDSM/KALO. KOTM WILL BE IMPACTED BY MVFR FOG AND/OR SHOWER VSBY RESTRICTIONS BEFORE SEEING SIMILAR TRENDS TOWARD VFR AND CLEARING LATER THIS MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR APPANOOSE- CLARKE-DAVIS-DECATUR-JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE- POLK-POWESHIEK-RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM...AWB LONG TERM...CURTIS AVIATION...SMALL
Hazardous weather outlook, Jul 28, 4:27 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 427 PM CDT TUE JUL 28 2015 IAZ004>007-015>017-023>028-033>039-044>048-057>059-070-071-081- 292130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- 427 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS EVENING. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT. IAZ049-050-060>062-072>074-082>084-092>094-292130- MARSHALL-TAMA-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-UNION- CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR- 427 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING. THE MAIN THREAT IS DAMAGING WINDS AND LARGE HAIL WITH HEAVY RAIN ANTICIPATED TO ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO ISOLATED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT. IAZ085-095>097-292130- MONROE-WAYNE-APPANOOSE-DAVIS- 427 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING. THE MAIN THREAT IS DAMAGING WINDS AND LARGE HAIL WITH HEAVY RAIN ANTICIPATED TO ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO ISOLATED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT. IAZ075-086-292130- MAHASKA-WAPELLO- 427 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLOOD WARNING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING. THE MAIN THREAT IS DAMAGING WINDS AND LARGE HAIL WITH HEAVY RAIN ANTICIPATED TO ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO ISOLATED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORM CHANCES ARE FORECAST LATE IN THE WEEKEND INTO EARLY NEXT WEEK...BUT THE PROBABILITY OF SEVERE STORMS IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON INTO TONIGHT. AWB
In the hours before
Local storm report, Jul 28, 11:04 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1104 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 1 E BEDFORD 40.67N 94.71W
07/28/2015 TAYLOR IA LAW ENFORCEMENT
A SMALL POND IN TOWN HAS COMPLETELY FILLED
AND IS OVERFLOWING AND RUNNING ACROSS ROAD.
DEPTH OF WATER UNKNOWN.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 28, 11:26 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 5 NNE NEW SHARON 41.53N 92.60W
07/28/2015 M5.44 INCH POWESHIEK IA TRAINED SPOTTER
5.44 INCHES. STORM TOTAL. REPORT VIA SOCIAL
MEDIA.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 28, 11:34 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD CORNING 40.99N 94.74W
07/28/2015 ADAMS IA EMERGENCY MNGR
SEVERAL ROADS IN CORNING AND PRESCOTT HAVE
STREET FLOODING. SEVERAL GRAVEL ROADS SOUTH
OF HWY 34 ARE FLOODED.
&&
BFLocal storm report, Jul 28, 11:44 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1144 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN ADEL 41.62N 94.03W
07/28/2015 E1.80 INCH DALLAS IA TRAINED SPOTTER
&&
BFLocal storm report, Jul 28, 11:46 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT TUE JUL 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HEAVY RAIN CUMMING 41.49N 93.76W
07/28/2015 E2.30 INCH WARREN IA TRAINED SPOTTER
&&
BFLocal storm report, Jul 29, 12:56 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1256 AM CDT WED JUL 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD 1 S CORNING 40.99N 94.74W
07/29/2015 ADAMS IA EMERGENCY MNGR
LOOMIS AVENUE BETWEEN 5TH AND RAILROAD IN
SOUTHERN CORNING IS CLOSED DUE TO WATER OVER
THE ROAD.
1130 PM FLASH FLOOD CORNING 40.99N 94.74W
07/28/2015 ADAMS IA EMERGENCY MNGR
WATER FLOWING OVER INTERSECTION OF 10TH AND
HULL AVE IN WESTERN PART OF CORNING.
1130 PM FLASH FLOOD 1 ENE CORNING 41.00N 94.73W
07/28/2015 ADAMS IA EMERGENCY MNGR
WATER ABOUT A FOOT DEEP FLOWING OVER CORNING
CARL ROAD IN NORTHEAST PORTION OF CORNING.
1230 AM HEAVY RAIN CORNING 40.99N 94.74W
07/29/2015 M5.50 INCH ADAMS IA EMERGENCY MNGR
5.5 STORM TOTAL
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:18 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 18 min |
| Jul 28, 7:35 PM CDT | Flash Flood Warning | DMX | Madison, Marion, Warren | 6 hr |
| Jul 28, 7:56 PM CDT | Special Weather Statement | DMX | Polk | 34 min |
| Jul 28, 8:07 PM CDT | Special Weather Statement | DMX | Warren | 38 min |
| Jul 28, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 50 min |
| Jul 28, 8:37 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren | 53 min |
| Jul 28, 8:44 PM CDT | Special Weather Statement | DMX | Clarke, Union | 31 min |
| Jul 28, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 41 min |
| Jul 28, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 39 min |
| Jul 28, 9:35 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wayne | 70 min |
| Jul 28, 9:39 PM CDT | River Flood Warning | DMX | Polk | 34 hr |
| Jul 28, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Monroe, Wapello | 42 min |
| Jul 28, 10:14 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 35 min |
| Jul 28, 10:15 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 6 hr |
| Jul 28, 10:25 PM CDT | River Flood Warning | DMX | Madison, Warren | 45 hr |
| Jul 28, 10:25 PM CDT | River Flood Warning | DMX | Madison, Warren | 37 hr |
| Jul 28, 11:36 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 39 min |
| Jul 28, 11:38 PM CDT | Flash Flood Warning | DMX | Wayne | 6 hr |
| Jul 28, 11:58 PM CDT | River Flood Warning | DMX | Polk | 57 hr |
| Jul 29, 1:35 AM CDT | Areal Flood Warning | DMX | Madison, Marion, Warren | 24 hr |
| Jul 29, 4:05 AM CDT | Areal Flood Warning | DMX | Adams, Taylor | 24 hr |
| Jul 29, 4:35 AM CDT | River Flood Warning | DMX | Mahaska, Wapello | 36 hr |
| Jul 29, 4:35 AM CDT | River Flood Warning | DMX | Davis, Wapello | 34 hr |
Nearby
River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.